# SDR CA121126018

- Difficulty date: November 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 2810 · Fuel Storage
- Part: Membrane
- Part number: 5084411
- Condition: Leaking
- Location: Flapper Valve
- Component: Flapper Valve
- Component part number: 429366415101
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS TAXIED OUT TO THE RUNWAY FOR INITIAL FLIGHT, WHILE CARRYING OUT TESTING IN THE HOVER IN WAS NOTICED THAT 100 LBS OF FUEL HAD TRANSFERRED FROM THE NR 1 FUEL SYSTEM TO THE NR 2 FUEL SYSTEM WITHIN 8 MINUTES OF TIME.  ACFT WAS TAXIED BACK TO THE RAMP AND FLIGHT WAS ABORTED.
